VOL. 43 · NO. 4 | 1991
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 43 (4), (1991)
No abstract available
Articles
Tamotsu Tsuchikura
Tohoku Math. J. (2) 43 (4), i-xi, (1991) DOI: 10.2748/tmj/1178227421
KEYWORDS: 01A70
No abstract available
Hiroki Sato
Tohoku Math. J. (2) 43 (4), 449-472, (1991) DOI: 10.2748/tmj/1178227422
KEYWORDS: 32G15, 14H15, 30F10, 30F40
No abstract available
Gaël Meigniez
Tohoku Math. J. (2) 43 (4), 473-500, (1991) DOI: 10.2748/tmj/1178227423
KEYWORDS: 57R30
No abstract available
Young Jin Suh, Ryoichi Takagi
Tohoku Math. J. (2) 43 (4), 501-507, (1991) DOI: 10.2748/tmj/1178227424
KEYWORDS: 53C42
No abstract available
Yang Kuang, Bing Gen Zhang, Tao Zhao
Tohoku Math. J. (2) 43 (4), 509-528, (1991) DOI: 10.2748/tmj/1178227425
KEYWORDS: 34K15, 92D25
No abstract available
Atsushi Noma
Tohoku Math. J. (2) 43 (4), 529-535, (1991) DOI: 10.2748/tmj/1178227426
KEYWORDS: 14M25, 14B05, 14M05, 52B20
No abstract available
Yūichi Kanjin
Tohoku Math. J. (2) 43 (4), 537-555, (1991) DOI: 10.2748/tmj/1178227427
KEYWORDS: 42C05, 33C45
No abstract available
Kazuhiro Konno
Tohoku Math. J. (2) 43 (4), 557-568, (1991) DOI: 10.2748/tmj/1178227428
KEYWORDS: 32G20, 14C34, 14F17, 32L20
No abstract available
Victor V. Batyrev
Tohoku Math. J. (2) 43 (4), 569-585, (1991) DOI: 10.2748/tmj/1178227429
KEYWORDS: 14M25, 52B20, 52B35
No abstract available
Back Matter
Tohoku Math. J. (2) 43 (4), (1991)
No abstract available
Back to Top